Top
10
Doctor insights on: Uti Medications

Share
1

1
What are some UTI medications?

What are some UTI medications?

Here are some ...: Antibiotics - nitrofurantoin, SMZ+TMP (Septra or Bactrim), amoxicillin, fluoroquinolones (Cipro, Levaquin (levofloxacin)..), etc. to kill snesitive bugs; soothing agent - phenazopyridine.... More? Ask Doc... ...Read more

Urinary Tract Infection (Definition)

A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more


2

2
This UTI medication is making me hot and sick.. I don't feel anymore pain or anything, can I stop taking it?

This UTI medication is making me hot and sick.. I don't feel anymore pain or anything, can I stop taking it?

Urine culture: Simple uti's can often be cleared by taking one dose of certain medications. Have a follow-up urine culture and if negative, stop the medication. ...Read more

3

3
Could smoking weed affect my uti medication?

Could smoking weed affect my uti medication?

Here are some...: There has been no known report on smoking weed affecting UTI medication in possible lessening its effectiveness or possible interaction. But effects from smoking weed may widely vary reflecting its amount & deration as well as how one asserts healthy lifestyle, which may affect personal defense mechanism. To detail Basics of Self-Care, go to http://formefirst.com/Basics-SelfImprovement.html. Best. ...Read more

See 1 more doctor answer
4

4
Does UTI medications affect birthcontrol pills?

Does UTI medications affect birthcontrol pills?

Most don't : Most commonly used antibiotics do not affect birth-control pills. Since i don't know what medication you're taking i can't answer the question. Check with your doctor and use condoms until you are sure. ...Read more

See 1 more doctor answer
5

5
Can UTI medication cause misled spasms in back and legs?

Can UTI medication cause misled spasms in back and legs?

Possible: The course is usually short, making it not a long lasting problem. However, antibiotics could have variable side effects that change from a person to another. For instance, cipro, (ciprofloxacin) a common antibiotic for UTI is known to cause musculoskeletal side effects as severe as rupture of muscle tendons, albeit rare. ...Read more

7

7
Can an STD really stop uti medication from working?

Can an STD really stop uti medication from working?

No: No, this doesn't happen. You misunderstood something you read or that your doctor might have said. ...Read more

10

10
Can i take Aleve (naproxen) while on my UTI medication?

Can i take Aleve (naproxen) while on my UTI medication?

Probably: If you have a simple UTI and are on short term antibiotics, there should not be any problems. Since some antibiotics can cause stomach upset- as can alleve- i would consider separating them and especially take the alleve after a meal. ...Read more

Dr. Martin Raff
1,891 doctors shared insights

Urinary Tract Infections (Definition)

A urinary tract infection (often called UTI) is most commonly caused by bacteria and usually refers to an infection in the bladder. Not all bacteria that grows from the urine represents an infection, so the need for antibiotics is determined by your ...Read more